Alert archive / Montana / Red Flag Warnings in 2015

Red Flag Warning 12, NWS Great Falls, MT

August 31, 20156 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 31, 2015, 3:31 PM MDT for 6 counties in Montana. It took effect at Sep 1, 2015, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2015, 3:31 PM MDT (21:31 UTC)
In effect from
Sep 1, 2015, 12:00 PM MDT
Expired
Sep 1, 2015, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Glacier County, MT, Lewis and Clark County, MT, Liberty County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 97 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2015-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2015-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WWUS85 KTFX 312131
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 PM MDT MON AUG 31 2015


MTZ112-011400-
/O.NEW.KTFX.FW.W.0012.150901T1800Z-150902T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
331 PM MDT MON AUG 31 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 112...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* WIND...WEST-SOUTHWEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 TO
  30 MPH ARE EXPECTED.

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE FORECAST
  TO BE 15-20 PERCENT.

* IMPACTS...ANY EXISTING OR NEW FIRES THAT DEVELOP WILL LIKELY
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE 
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
216 
WWUS85 KTFX 010943
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
343 AM MDT TUE SEP 1 2015

MTZ112-020300-
/O.CON.KTFX.FW.W.0012.150901T1800Z-150902T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
343 AM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER
ZONE 112...

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* WIND...WEST-SOUTHWEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 
  TO 30 MPH ARE EXPECTED. 

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE FORECAST
  TO BE 15-20 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
810 
WWUS85 KTFX 011335
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
735 AM MDT TUE SEP 1 2015


MTZ114-020300-
/O.EXA.KTFX.FW.W.0012.150901T1800Z-150902T0300Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-
735 AM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE
114...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 114.

* WIND...WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS 25 TO 30
  MPH ARE EXPECTED.

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE
  FORECAST TO BE 15-20 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ112-020300-
/O.CON.KTFX.FW.W.0012.150901T1800Z-150902T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
735 AM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER
ZONE 112...

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* WIND...WEST TO SOUTHWEST WINDS AT 15 TO 20 MPH WITH GUSTS 25 TO
  30 MPH ARE EXPECTED.

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE
  FORECAST TO BE 15-20 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
286 
WWUS85 KTFX 012116
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 PM MDT TUE SEP 1 2015


MTZ118-021400-
/O.NEW.KTFX.FW.W.0013.150902T1800Z-150903T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
316 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR FIRE ZONE 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 118.

* WIND...WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS 25 TO 30
  MPH ARE EXPECTED.

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE
  FORECAST TO BE 15-20 PERCENT.

* HIGHEST THREAT OF CRITICAL FIRE WEATHER CONDITIONS WILL BE OVER
  THE SOUTHERN HALF OF FIRE ZONE 118 FROM THE TOWNSEND AREA TO
  THREE FORKS AND BOZEMAN.

* IMPACTS...ANY EXISTING FIRES OR NEW FIRES THAT DEVELOP WILL
  LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE 
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ112-114-020300-
/O.CON.KTFX.FW.W.0012.000000T0000Z-150902T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-
316 PM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 112 AND 114...

* AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114.

* WIND...WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS 25 TO
  30 MPH ARE EXPECTED. 

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE 
  FORECAST TO BE 15-20 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
206 
WWUS85 KTFX 020240
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
840 PM MDT TUE SEP 1 2015


MTZ112-114-020345-
/O.EXP.KTFX.FW.W.0012.000000T0000Z-150902T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-
840 PM MDT TUE SEP 1 2015

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS
EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES
112 AND 114...

WINDS HAVE DECREASED THIS EVENING.

$$

MTZ118-021400-
/O.CON.KTFX.FW.W.0013.150902T1800Z-150903T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
840 PM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE
118...

* AFFECTED AREA...FIRE WEATHER ZONE 118.

* WIND...WEST TO SOUTHWEST WINDS 15 TO 20 MPH WITH GUSTS 25 TO
  30 MPH ARE EXPECTED. 

* HUMIDITY...MINIMUM HUMIDITY VALUES IN THE AFTERNOON ARE 
  FORECAST TO BE 15-20 PERCENT.

* HIGHEST THREAT OF CRITICAL FIRE WEATHER CONDITIONS WILL BE 
  OVER THE SOUTHERN HALF OF FIRE ZONE 118 FROM THE TOWNSEND AREA 
  TO THREE FORKS AND BOZEMAN.

* IMPACTS...ANY EXISTING FIRES OR NEW FIRES THAT DEVELOP WILL 
  LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 31, 11:40 AM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 31, 11:40 AM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1140 AM MDT MON AUG 31 2015

.DISCUSSION...
HIGH TEMPERATURES WERE INCREASED SLIGHTLY IN AREAS NOT UNDER THE
INFLUENCE OF THE CHINOOK ARCH CLOUDINESS. SPEAKING OF THE CHINOOK
ARCH INCREASED SKY COVER OVER THE NORTHERN EAST SLOPES FOR THE
REST OF THIS MORNING AND ALSO THIS AFTERNOON. FINALLY CHANGED THE
MENTION OF AREAS OF SMOKE TO JUST PATCHY SMOKE. BLANK

&&

.AVIATION...UPDATED 1740Z.

VFR CONDITIONS ARE EXPECTED WITH ANY CEILINGS RESTRICTED TO ABOVE
15000 FT. GUSTY WINDS WILL CONTINUE OVER THE PLAINS THEN DIMINISH
THIS EVENING. LOCAL WIND GUSTS NEAR 50 KTS WILL OCCUR OVER THE NW
PLAINS INTO EARLY THIS AFTERNOON. CONFIDENCE IS LOW AS TO WHETHER
THERE WILL BE ANY VISIBILITY RESTRICTIONS DUE TO SMOKE DURING THE
PERIOD AND HAVE OPTED TO KEEP VISIBILITIES IN THE VFR CATEGORY FOR
NOW.

&&

.FIRE WEATHER...WINDY CONDITIONS WILL CONTINUE ACROSS THE AREA
TODAY. TEMPERATURES WILL CONTINUE TO TREND COOLER WITH MOST
LOCATIONS BELOW SEASONAL AVERAGES. WINDS WILL DECREASE BY THE
EVENING HOURS WITH DRY AND NEAR SEASONAL TEMPERATURES EXPECTED FOR
THE FIRST HALF OF THE WEEK. SOME MOISTURE IS EXPECTED TO DEVELOP
ACROSS PARTS OF THE AREA BY WEDNESDAY.

&&

.PREV DISCUSSION...
/ISSUED 827 AM MDT MON AUG 31 2015/
HAVE UPDATED TO INCREASE WINDS OVER THE ROCKY MOUNTAIN FRONT AND
ALSO OVER EASTERN GLACIER COUNTY FOR THE REMAINDER OF THE MORNING.

&&

.PREV DISCUSSION...
/ISSUED 456 AM MDT MON AUG 31 2015/
MONDAY THROUGH WEDNESDAY...BREEZY CONDITIONS WILL CONTINUE ACROSS
THE AREA THROUGH MONDAY DUE TO A DECENT PRESSURE GRADIENT BEHIND
THE THE COLD FRONT AND ASSOCIATED SHORTWAVE THAT MOVED THROUGH
THE AREA LATE SUNDAY. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES
OR SLIGHTLY COOLER THAN SEASONAL AVERAGES AT MOST LOCATIONS WITH
NO SIGNIFICANT PRECIPITATION EXPECTED THROUGH THE FIRST PART OF
THE WEEK. SMOKE IS STILL EXPECTED TO MOVE INTO THE ARE DUE TO THE
LARGE AMOUNT OF FIRES IN THE PACIFIC NORTHWEST...ESPECIALLY IN
IDAHO AND WESTERN MONTANA. SOME MOISTURE LOOKS TO MOVE INTO THE
AREA AHEAD OF THE NEXT LOW PRESSURE SYSTEM ON WEDNESDAY...HOWEVER
MOISTURE AMOUNTS APPEAR TO BE ONLY MINOR AMOUNTS LIMITED TO THE
MOUNTAINS ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT. SUK

WEDNESDAY NIGHT THROUGH MONDAY...AN UPPER LEVEL LOW PRESSURE TROF
WILL BE OVER THE PACIFIC NORTHWEST WEDNESDAY NIGHT. THE ASSOCIATED
COLD FRONT WILL CROSS THE NORTHERN ROCKIES AS EARLY AS WEDNESDAY
EVENING AND MOVE THROUGH CENTRAL MONTANA BY THURSDAY MORNING.
PRECIPITATION AMOUNTS WITH FRONTAL PASSAGE WILL GENERALLY BE ON THE
LOW SIDE. A SHORTWAVE MOVING THROUGH THE TROF WILL MOVE OVER THE
IDAHO PANHANDLE THURSDAY EVENING AND THE CHANCE FOR HEAVIER PRECIP
WILL INCREASE, ESPECIALLY OVER THE SOUTHWEST ZONES WHERE THE AIRMASS
WILL BE SLIGHTLY UNSTABLE. A SECOND SHORTWAVE WILL MOVE INTO THE
PACIFIC NORTHWEST BY FRIDAY MORNING AND THIS WILL BROADEN AND KEEP
THE TROF OVER THE WESTERN US. THIS SHORTWAVE WILL APPROACH THE
ROCKIES FRIDAY AFTERNOON AND EVENING. WEAK INSTABILITY WILL DEVELOP
MAINLY OVER THE WESTERN MOUNTAINS AND SOUTHWEST MONTANA FRIDAY AND
SATURDAY AFTERNOONS ALONG WITH A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS. SOME TIMING ISSUES BETWEEN THE ECMWF AND GFS BEGIN TO
DEVELOP FRIDAY NIGHT AS THE ECMWF DEEPENS AND CLOSES THE LOW OVER
WASHINGTON/OREGON AND THE GFS CONTINUES WITH AN OPEN WAVE. THE
APPROACH OF THE TROF WILL KEEP A THREAT OF RAIN ACROSS MUCH OF
CENTRAL AND SOUTHWEST MONTANA SATURDAY AND SATURDAY NIGHT. THE AIR
MASS WILL BECOME VERY MOIST AND GOOD PRECIPITATION AMOUNTS SHOULD BE
ASSOCIATED WITH THIS SYSTEM. THE DIFFERENCES IN THE MODELS CONTINUE
AS THE GFS MOVES THE TROF EAST OF THE ZONES LATE SATURDAY NIGHT AND
SUNDAY...WHICH WOULD BUILD HIGH PRESSURE AND WARM AND DRY THE AIR
MASS. HOWEVER, THE ECMWF KEEPS THE LOW OVER SOUTHERN IDAHO SATURDAY
NIGHT AND SLOWLY MOVES IT INTO CENTRAL MONTANA BY MONDAY. WITH THESE
DIFFERENCES, CONFIDENCE IN POPS AND FORECASTED TEMPS IS RATHER LOW
DURING THE SATURDAY TO MONDAY PERIOD. ZELZER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  77  53  83  53 /   0   0   0  10
CTB  69  50  77  50 /  10   0   0  10
HLN  79  47  85  50 /   0   0   0   0
BZN  81  45  85  49 /   0   0   0   0
WEY  72  33  77  39 /   0   0  10   0
DLN  79  44  83  49 /   0   0   0   0
HVR  79  50  83  50 /   0   0   0  10
LWT  78  49  82  55 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS

In the hours before

Local storm report, Aug 31, 10:23 AM MDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1023 AM MDT MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     NON-TSTM WND GST 14 NNW JOPLIN           48.74N 110.93W
08/31/2015  M62 MPH          LIBERTY            MT   MESONET

&&

MARTIN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 12:26 PM MDTHigh Wind WarningTFX4 hr

Nearby

Red Flag Warnings in Montana, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.